Select Publications

Journal articles

Du J; Wu Y, 2022, 'A new realisation of the i-quantum group Uȷ(n)', Journal of Pure and Applied Algebra, vol. 226, http://dx.doi.org/10.1016/j.jpaa.2021.106793

Du J; Fu Q; Lin Y, 2021, 'A REALIZATION of the ENVELOPING SUPERALGEBRA UQ(glm', Nagoya Mathematical Journal, http://dx.doi.org/10.1017/nmj.2021.11

Du JIE; Gu H; Zhou Z, 2020, 'MULTIPLICATION FORMULAS and SEMISIMPLICITY for q-SCHUR SUPERALGEBRAS', Nagoya Mathematical Journal, vol. 237, pp. 98 - 126, http://dx.doi.org/10.1017/nmj.2018.12

Du J; Lin Y; Zhou Z, 2020, 'Polynomial super representations of U-q(res) (gl(m vertical bar n)) at roots of unity', JOURNAL OF ALGEBRAIC COMBINATORICS, vol. 51, pp. 195 - 235, http://dx.doi.org/10.1007/s10801-019-00872-z

Du J; Zhou Z, 2020, 'The regular representation of Uυ(Glm', Proceedings of the American Mathematical Society, vol. 148, pp. 111 - 124, http://dx.doi.org/10.1090/proc/14688

Du J; Fu Q, 2019, 'The Integral Quantum Loop Algebra of gln', International Mathematics Research Notices, vol. 2019, pp. 6179 - 6215, http://dx.doi.org/10.1093/imrn/rnx300

Deng B; Du J; Yang G, 2019, 'Slim cyclotomic q-Schur algebras', Journal of Algebra, vol. 535, pp. 365 - 406, http://dx.doi.org/10.1016/j.jalgebra.2019.06.024

Du J; Lin Y; Zhou Z, 2019, 'Polynomial super representations of Uqres(glm', Journal of Algebraic Combinatorics, http://dx.doi.org/10.1007/s10801-019-00872-z

Du J; Wan J, 2018, 'The queer q-Schur superalgebra', Journal of the Australian Mathematical Society, vol. 105, pp. 316 - 346, http://dx.doi.org/10.1017/S1446788717000337

Du J; Haixia G, 2018, 'q-Schur superalgebras', SCIENTIA SINICA Mathematica, vol. 48, pp. 1571 - 1571, http://dx.doi.org/10.1360/n012017-00265

Du J; Zhao Z, 2018, 'Multiplication formulas and canonical bases for Quantum Affine Gln', Canadian Journal of Mathematics, vol. 70, pp. 773 - 803, http://dx.doi.org/10.4153/CJM-2017-009-4

Du J; Parshall BJ; Scott LL, 2018, 'Local and global methods in representations of Hecke algebras', Science China Mathematics, vol. 61, pp. 207 - 226, http://dx.doi.org/10.1007/s11425-017-9171-2

Du J; Gu H; Wang J, 2017, 'Representations of q-Schur superalgebras in positive characteristics', Journal of Algebra, vol. 481, pp. 393 - 419, http://dx.doi.org/10.1016/j.jalgebra.2017.02.033

Du J; Jensen BT; Su X, 2017, 'Presenting Hecke endomorphism algebras by Hasse quivers with relations', Journal of Pure and Applied Algebra, vol. 221, pp. 883 - 907, http://dx.doi.org/10.1016/j.jpaa.2016.08.010

Du J; Parshall BJ; Scott LL, 2017, 'Stratifying endomorphism algebras using exact categories', Journal of Algebra, vol. 475, pp. 229 - 250, http://dx.doi.org/10.1016/j.jalgebra.2016.11.002

Du J; Parshall BJ; Scott LL, 2017, 'Stratifying endomorphism algebras using exact categories', JOURNAL OF ALGEBRA, vol. 475, pp. 229 - 250, http://dx.doi.org/10.1016/j.jalgebra.2016.11.002

Du J; Fu Q, 2016, 'Small Representations for Affine q-Schur Algebras', Algebras and Representation Theory, vol. 19, pp. 355 - 376, http://dx.doi.org/10.1007/s10468-015-9577-0

Du J; Gu H, 2015, 'Canonical bases for the quantum supergroups U(glm', Mathematische Zeitschrift, vol. 281, pp. 631 - 660, http://dx.doi.org/10.1007/s00209-015-1499-3

Du J; Fu Q, 2015, 'Quantum affine gln via Hecke algebras', Advances in Mathematics, vol. 282, pp. 23 - 46, http://dx.doi.org/10.1016/j.aim.2015.06.007

Du J; Parshall BJ; Scott LL, 2015, 'Extending hecke endomorphism algebras', Pacific Journal of Mathematics, vol. 279, pp. 229 - 254, http://dx.doi.org/10.2140/pjm.2015.279.229

Du J; Wan J, 2015, 'Presenting queer Schur Superalgebras', International Mathematics Research Notices, vol. 2015, pp. 2210 - 2272, http://dx.doi.org/10.1093/imrn/rnt262

Du J; Gu H, 2014, 'A realisation of the quantum supergroup U(glm', Journal of Algebra, vol. 404, pp. 60 - 99, http://dx.doi.org/10.1016/j.jalgebra.2013.12.034

Du J; Gu H; Wang J, 2014, 'Irreducible representations of q-Schur superalgebras at a root of unity', Journal of Pure and Applied Algebra, vol. 218, pp. 2012 - 2059, http://dx.doi.org/10.1016/j.jpaa.2014.03.003

Deng B; Du J, 2013, 'Identification of simple representations for affine q-Schur algebras', Journal of Algebra, vol. 373, pp. 249 - 275, http://dx.doi.org/10.1016/j.jalgebra.2012.10.013

Du J; Fu Q; Wang J, 2012, 'Representations of little q-Schur algebras', Pacific Journal of Mathematics, vol. 257, pp. 343 - 378, http://dx.doi.org/10.2140/pjm.2012.257.343

Du J; Rui H, 2011, 'Quantum Schur superalgebras and Kazhdan-Lusztig combinatorics', Journal of Pure and Applied Algebra, vol. 215, pp. 2715 - 2737, http://dx.doi.org/10.1016/j.jpaa.2011.03.015

Du J; Fu Q, 2010, 'A modified BLM approach to quantum affine gln', Mathematische Zeitschrift, vol. 266, pp. 747 - 781, http://dx.doi.org/10.1007/s00209-009-0596-6

Deng B; Du J, 2010, 'Presenting degenerate Ringel-Hall algebras of cyclic quivers', Journal of Pure and Applied Algebra, vol. 214, pp. 1787 - 1799, http://dx.doi.org/10.1016/j.jpaa.2009.12.021

Du J; Deng B, 2010, 'Tight monomials and the monomial basis property', Journal of Algebra, vol. 324, pp. 3355 - 3377, http://dx.doi.org/10.1016/j.jalgebra.2010.09.022

Du J; Fu Q, 2009, 'Quantum gl, infinite q-Schur algebras and their representations', Journal of Algebra, vol. 322, pp. 1516 - 1547, http://dx.doi.org/10.1016/j.jalgebra.2009.05.035

Du J; Fu Q, 2009, 'Quantum g iota(infinity) infinite q-Schur algebras and their representations', Journal of Algebra, vol. 322, pp. 1516 - 1547, http://dx.doi.org/10.1016/j.jalgebra.2009.05.035

Du J; Shu B, 2009, 'Representations of finite Lie algebras', Journal of Algebra, vol. 321, pp. 3197 - 3225, http://dx.doi.org/10.1016/j.jalgebra.2008.06.016

Deng B; Du J, 2007, 'Folding derived categories with Frobenius functors', Journal of Pure and Applied Algebra, vol. 208, pp. 1023 - 1050, http://dx.doi.org/10.1016/j.jpaa.2006.05.001

Deng B; Du J; Xiao J, 2007, 'Generic extensions and canonical bases for cyslic quivers', Canadian Journal of Mathematics - Journal Canadien de Mathematiques, vol. 59, pp. 1260 - 1283, http://dx.doi.org/10.4153/CJM-2007-054-7

Deng B; Du J; Zhang G, 2007, 'Linear quivers, generic extensions and Kashiwara operators', Indagationes Mathematicae - New Series, vol. 18, pp. 3 - 21, http://dx.doi.org/10.1016/S0019-3577(07)80003-6

Deng B; Du J, 2006, 'Algebras, representations and their derived categories over finite fields', Contemporary Mathematics, vol. 413, pp. 25 - 41, http://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:000241190800002&DestLinkType=FullRecord&DestApp=ALL_WOS&UsrCustomerID=891bb5ab6ba270e68a

Deng B; Du J, 2006, 'Frobenius morphisms and representations of algebras', Transactions of the American Mathematical Society, vol. 358, pp. 3591 - 3622, http://dx.doi.org/10.1090/S0002-9947-06-03812-8

Deng B; Du J, 2005, 'Bases of quantized enveloping algebras', Pacific Journal of Mathematics, vol. 220, pp. 33 - 48, http://dx.doi.org/10.2140/pjm.2005.220.33

Du J; Fu Q; Wang J, 2005, 'Infinitesimal quantum and little q-Schur algebras', Journal of Algebra, vol. 287, pp. 199 - 233, http://dx.doi.org/10.1016/j.jalgebra.2005.01.040

Deng B; Du J, 2005, 'Monomial bases for quantum affine', Advances in Mathematics, vol. 191, pp. 276 - 304, http://dx.doi.org/10.1016/j.aim.2004.03.008

Du J, 2005, 'Robinson-Schensted algorithm and Vogan equivalence', Journal of Combinatorial Theory Series A, vol. 112, pp. 165 - 172, http://dx.doi.org/10.1016/j.jcta.2005.01.008

Du J; Lin Z, 2004, 'Stratifying algebras with near-matrix algebras', Journal of Pure and Applied Algebra, vol. 188, pp. 59 - 72, http://dx.doi.org/10.1016/j.jpaa.2003.10.016

Du J; Parshall B, 2003, 'Monomial bases for q-Schur algebras', Transactions of the American Mathematical Society, vol. 355, pp. 1593 - 1620, http://dx.doi.org/10.1090/S0002-9947-02-03188-4

Du J, 2003, 'Finite-dimensional algebras and standard systems', Algebras and Representation Theory, vol. 6, pp. 461 - 474, http://dx.doi.org/10.1023/B:ALGE.0000006491.28617.d8

Du J; Parshall B, 2002, 'Linear quivers and the geometric setting of quantum GLn', Indagationes Mathematicae - New Series, vol. 13, pp. 459 - 481, http://dx.doi.org/10.1016/S0019-3577(02)80026-X

Du J; Rui H, 2001, 'Specht modules for ariki-koike algebras', Communications in Algebra, vol. 29, pp. 4701 - 4719, http://dx.doi.org/10.1081/AGB-100106782

Du J; Rui H, 2000, 'Ariki-Koike algebras with semisimple bottoms', Mathematische Zeitschrift, vol. 234, pp. 807 - 830, http://dx.doi.org/10.1007/s002090050009

Du J; Scott LM, 2000, 'The q-Schur2 algebras', Transactions of the American Mathematical Society, vol. 352, pp. 4325 - 4353

Du J, 1999, 'A new proof for the canonical bases of type A', Algebra Colloquium, vol. 6, pp. 377 - 383

Du J; Rui H, 1999, 'Borel type subalgebras of the q-Schur m algebra', Journal of Algebra, vol. 213, pp. 567 - 595, http://dx.doi.org/10.1006/jabr.1998.7676


Back to profile page